# SDR AU980892

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr RV4
- System (JASC): 2460 · DC Power Distribution System
- Part: Battery Cable
- Condition: Damaged
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN BATTERY CABLE CUT THROUGH AND ARCING.  CABLE RAN THROUGH A JAGGED HOLE IN THE STAINLESS STEEEL FIREWALL WITH NO SUPPORT OR GROMMET FITTED.  PERSONNEL/MAINTENANCE ERROR.
